# SDR Y2PA2017051200001

- Difficulty date: May 8, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N192US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47156
- Aircraft time: 76,831 hours, 89,374 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: G, A

## Discrepancy

CREW REPORTED CABIN PRESS WARNING LIGHT ILLUMINATED IN THE CLIMB. DONNED O2 MASKS, DECLARED AN EMERGENCY, AND LANDED BACK AT AIRPORT WITHOUT FURTHER INCIDENT. MAINTENANCE PERFORMED OPS CHECK ON THE NR 2 AC PACK SYSTEM IAW AMM 21-31-1, OPS CHECK GOOD. PRESSURIZED AIRCRAFT IAW AMM 21-32-0, OPS CHECK GOOD, NO DEFECTS NOTED.
